# SDR NSVA200600226

- Difficulty date: December 11, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 34,121 hours, 37,823 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND CARGO SMOKE LIGHT ILLUMINATED AND STAYED ON DURING ENGINE START.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR IAW SAAB MM PN CGAB1201-01.
